Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 954098, 12 pages
http://dx.doi.org/10.1155/2013/954098
Research Article

Generalized Analytic Fourier-Feynman Transform of Functionals in a Banach Algebra

1Department of Mathematics, Dankook University, Cheonan 330-714, Republic of Korea
2Department of Mathematics, University of Nebraska-Lincoln, Lincoln, NE 68588-0130, USA

Received 18 July 2013; Accepted 26 September 2013

Academic Editor: Kari Ylinen

Copyright © 2013 Jae Gil Choi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jae Gil Choi, David Skoug, and Seung Jun Chang, “Generalized Analytic Fourier-Feynman Transform of Functionals in a Banach Algebra ,” Journal of Function Spaces and Applications, vol. 2013, Article ID 954098, 12 pages, 2013. https://doi.org/10.1155/2013/954098.